# SDR DALA2015060803692

- Difficulty date: June 5, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 85,333 hours, 12,273 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 36F EMERGENCY LIGHT NOT ILLUMINATED.  RESEATED EMERGENCY LIGHT CONNECTOR.   SYSTEM OPERATION IS NORMAL.
